My name is Michelle and I am 32 years old. After an entire year from Jan 09 until Dec 09 of being admitted to numerous hospital intensive care units with lungs full of pneumonia on both sides and oxygen level in the low 70's; they finally diagnosed me with CVID. I always knew that my MMR vaccination titer was negative for antibodies but nobody ever thought of this. I started IVIG infusions in Jan 10. I just received my 5th infusion this past Monday. Am I alone in being very sick from the infusions. It seems as though I am at my low point with no energy, falling alseep sitting and standing up and getting unusual infections for the two weeks prior to the infusions. Then when I get the infusions I get severe headaches, nausea, shakes, diarreah and with this last one 101 fever also. This also lasts 5-7 days. It seems like i only get 1 week of energy in the middle. Does this sound familiar to anyone? I am a registered nurse who actually used to give these infusions as well as chemotherapy for the past 10 years and now I am unable to work because I am sick all the time and get fatigued with the smallest activity. The did put me on prednisone daily for the day prior to the infusion, the day of and the day after the infusion; but this also increases the headaches even though it helps with other side effects. I really hope someone or many people can talk to me about this, it has been really hard. My life has totally changed since all of this started. We used to live comfortable with me being a nurse and my husband a police officer; but now we are a one income house. I am fighting the disability denial because I fall alseep sometimes with you 4 yr old beside me in the middle of the day; thats how tired I am. My mother and husband have had to pick up second jobs and make a schedule around me so someone is available when I am home with my son. In plain English this just sucks. My doctors say I can;t go back to work, because of the damage to my lungs right now but I really miss my career; I worked ***n hard to get there. I am also a busy body who sometime now has trouble being too tired to get up and cook dinner or walk to the bathroom. Some days I sleep for over 24 hours. Can someone please shed some light on this for me, because I am loosing the happieness battle here.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?